# SDR ASAA2021042034672

- Difficulty date: April 20, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,362 hours, 8,199 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Loose
- Location: Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START. GROUNDED - YES. R&R APU INLET TEMP SENSOR REF B737-900 AMM 49-61-31-000-801 AND 49-61-31-400-801. STARTED APU NO START NO HELP. ACCOMP APU BITE PROCEDURE FAULTS SHOWED NO FAILURES FAULT HISTORY SHOWED 5 PAGES FAULT MSG 49-15004 INLET DOOR SHUTDOWN REF B737-900 FIM 49-60 TASK 801. ACCOMP INLET DOOR SHUTDOWN-FAULT ISOLATION. PERFORMED OP CK OF AIR INLET DOOR ACTR. OP'S CK NORMAL. FOUND AIR INLET DOOR POSITION SWITCH S284 CANNON PLUG LOOSE. REMOVED AND INSP CANNON PLUG NO DEFECTS NOTED RESECURED CANNON PLUG. PERFORMED 3 NORMAL APU STARTS GROUND CK GOOD REF B737-900 FIM 49-10 TASK 806.
